# SDR WVBA2001034

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: General aviation
- Aircraft: N42WP
- Make and model: Piper PA-31-350
- Aircraft serial: 318252038
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: KA132
- Part serial: 3512
- Condition: Failed
- Location: Accel Switch
- Part time: 2,305 hours
- Component: Accel Switch, Alidsg
- Component part number: 0655011
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SWITCH WOULD NOT TEST IN EITHER POSITION.  SWITCH WAS REMOVED FROM SERVICE.  PARTS TAKE FROM 3 TO 12 WEEKS TO BE DELIVERED RENDERING THE AUTOPILOT INOPEATIVE FOR THAT TIME FRAME.  WITH SWITCHES FAILING RIGHT OUT OF THE BOX OR VERY FEW HOURS IN SERVICE, WE RECOMMEND ELIMINATING THIS SWITCH FRO THE SYSTEM AS THE AUTOPILOT CAN STILL BE PHYSICALLY OVERCOME OR MANUALLY CUT OFF BY A SWITCH ON THE YOKE.
